# SDR DALA2016122510080

- Difficulty date: December 24, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 72,935 hours, 55,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 229
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRODUCTION SPLICE DAMAGED AT BS 229 BETWEEN LONGERONS 23 AND 25 RIGHT.  REPAIRED IAW ER/A 553600-14, REV. O AND ER/A 553600-14.
